# SDR 96ZZZX5170

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 790
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unlock Light
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

ALB/IAD - FLT 6255 - DURING APPROACH FLIGHT AT 1120 HOURS ON 8-27-96,  ABORTED APPROACH DUE TO  NOSE GEAR RED UNLOCKED LIGHT WOULD NOT ILLUMINATE.  MAINTENANCE TROUBLESHOT AND INSPECTED LANDING GEAR WITH NO FAULTS FOUND.  REMOVED AND REPLACED THE ACTUATOR, LOCK VALVE, RELIEF VALVE, SELECTOR VALVE, WARNING HORN, AND UNLOCK LIGHT.  ALL SYSTEMS FUNCTIONED PROPERLY IAW MM.  MAINTENANCE THEN RELEASED THE AIRCRAFT FOR SERVICE.  REF:  OPERATOR CONTROL NRS VTZA96343, 96ZZZX5166, 96ZZZX5167, 96ZZZX5168, AND 96ZZZX5169.
